American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65.62) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Martin H. Schultz. Elliptic spline functions and the Rayleigh-Ritz-Galerkin method . Math. Comp. 24 (1970) 65-80. MR 0264857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alfred Carasso. Finite-difference methods and the eigenvalue problem for nonselfadjoint Sturm-Liouville operators . Math. Comp. 23 (1969) 717-729. MR 0258291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. O. Banks and G. J. Kurowski. Computation of eigenvalues of singular Sturm-Liouville systems . Math. Comp. 22 (1968) 304-310. MR 0226868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. Godart. An iterative method for the solution of eigenvalue problems . Math. Comp. 20 (1966) 399-406. MR 0203928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John Gary. Computing eigenvalues of ordinary differential equations by finite differences . Math. Comp. 19 (1965) 365-379. MR 0179926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Burton Wendroff. Bounds for eigenvalues of some differential operators by the Rayleigh-Ritz method . Math. Comp. 19 (1965) 218-224. MR 0179932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Milton E. Rose. Finite difference schemes for differential equations . Math. Comp. 18 (1964) 179-195. MR 0183123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. Stuart Lynn. On the round-off error in the method of successive over-relaxation . Math. Comp. 18 (1964) 36-49. MR 0162364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Charlotte Froese. On solving $y\sp{''}=fy+g$ with a boundary condition at infinity . Math. Comp. 16 (1962) 492-494. MR 0152131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. R. Osborne. A note on finite difference methods for solving the eigenvalue problems of second-order differential equations . Math. Comp. 16 (1962) 338-346. MR 0163434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] T. Tamir. Characteristic exponents of Mathieu functions . Math. Comp. 16 (1962) 100-106. MR 0135739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. Gillis and M. Shimshoni. Triple product integrals of Laquerre functions . Math. Comp. 16 (1962) 50-62. MR 0136516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David A. Pope. A method of ``alternating corrections'' for the numerical solution of two-point boundary values problems . Math. Comp. 14 (1960) 354-361. MR 0127539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia